Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   Atkins Nutritional Approach (http://www.lowcarbfriends.com/bbs/atkins-nutritional-approach/)
-   -   Headaches and ibuprofin (http://www.lowcarbfriends.com/bbs/atkins-nutritional-approach/798232-headaches-ibuprofin.html)

rwagner1 03-01-2013 02:51 PM

Headaches and ibuprofin
 
I've been getting unbearable headaches the last few days. I'm on week 3 induction. I cut my coffee/caffeine intake in half about a week ago. I guess it could be that- but I've also tried to drink an additional cup of coffee when I have a headache and no relief. Otc pain meds dont seam to work either. I'm drinking lots of water- any ideas what could be causing it and how to get some relief?

I also read that ibuprofin can stall weight loss. Can cause water retention and block fat burning. True for anyone?

Scarlet_Belle 03-06-2013 12:53 AM

I don't like ibuprofen because it causes stomach pain/nausea. I get migraines/nausea from anxiety and the last thing I want to do is upset my stomach further. So I use acetaminophen. Have you tried the acetaminophen w/ caffeine "tension headache" pills? If I have a killer migraine that just won't go away then before bed I will use the night-time pain relievers with diphenhydramine, a nonaddictive sleep aid that causes drowsiness (also sold as an allergy med). And, I like the very soothing music TV channel. Sometimes if I engage my mind by reading a grammar textbook it helps my migraines. Crazy, huh?

Are your sure it's diet-related? Are you stressed out? Not getting enough sleep? Experiencing eye strain from too much work or free time on the computer?

avid 03-10-2013 05:28 PM

Strange that your getting these headaches in week 3. It would seem logical to have
problems in the first two weeks.
It may not be a dietary cause.
What else is going on in your life?


All times are GMT -7. The time now is 07:22 AM.